# SDR IPXA2016072706390

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 48,959 hours, 15,424 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Warning Message
- Condition: False Activation
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CENTER HYDRAULIC PRIMARY 1 EICAS MESSAGE DISPLAYED. DIVERTED FLT.   OPS CHECKED C HYD PRIMARY PUMP IAW MM 29-11-00-715-896, NO DEFECTS NOTED.
